# SDR DALA2014092005122

- Difficulty date: September 19, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 31,203 hours, 16,202 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 42R  FRAME 30+13.5,  IN FWD CARGO BAY.  REPAIRED THE STRINGER IAW SRM 53-00-13 PARA 4 A, 6, FIG 201, SHEET 2, PAGE 211/212.
